sir,my mother is taking medicine zen retard 200mg from 7 years,now also she suffers from uncouncius..then doctor changed the medicin and given medicine as eptoin 100 ,i.e one in morning and two in evening...nw she feels her legs very painless,,plz guide me wat to do...
SIR,doctor gave zen retard - 200 to my mom... my mom had a tumor in brain on left side... by gamma knife treatement the tumor was destroyed,,,, after that also my mom was suffering from problem,,,, left eye start vibrating and lips turn towards right.... then doctor suggest zen retard -200... mom is having the medicine n she had realif ,,,,bt i want to ask u that if mom will continue this medicine then it will not effect in negative,,,,means any bad effect of this medicine...plz rply me as soon as possible...
Was this helpful?3
for the past 15 years i affected by epilepsy, first 3 years i had zen tablet , then tegretol 200 mg morng and evening, then last 3 years am having zen retard , my question is any side effect because i had lot of tablet
Was this helpful?6
can i take fat burner supplements with zen retard 300?
Was this helpful?-1
sir,by birth i have epilepsy problem.now my age is 23 and married.i got last attack before 3 years.from 17th age i am taking zen retard 200mg.and 3 years i took tablet later doctor told me to discontinue the tablet.after 3 months again i got attack.so again doctor told me to take the same tablet with lobozom 10mg tablet now he told me to leave 10mg tablet.and i left.now he reduced the 200mg tablet.i.e.,at night 1 tablet and morning half tablet..in august again he is planning to reduce..and not yet thought of child still 2years.till i get cure..if anything happens again,after leaving tablet ,then what should i do?
Was this helpful?0
Dear Smita, yours and my wife's problems seems to be very similar.